Ali Jaballah
Ali Jaballah
Professor of Mathematics, University of Sharjah
Verified email at sharjah.ac.ae
Title
Cited by
Cited by
Year
Residually algebraic pairs of rings
A Ayache, A Jaballah
Mathematische Zeitschrift 225 (1), 49-65, 1997
871997
Finiteness of the set of intermediary rings in normal pairs
A Jaballah
Saitama Math. J 17, 59-61, 1999
351999
A lower bound for the number of intermediary rings
A Jaballah
Communications in Algebra 27 (3), 1307-1311, 1999
341999
Uniqueness results in the representation of families of sets by fuzzy sets
A Jaballah, FB Saidi
Fuzzy sets and systems 157 (7), 964-975, 2006
232006
The number of overrings of an integrally closed domain
A Jaballah
Expositiones Mathematicae 23 (4), 353-360, 2005
212005
Ring extensions with some finiteness conditions on the set of intermediate rings
A Jaballah
Czechoslovak mathematical journal 60 (1), 117-124, 2010
192010
Maximal non-Prüfer and maximal non-integrally closed subrings of a field
A Jaballah
Journal of Algebra and its Applications 11 (05), 1250041, 2012
172012
Some finiteness conditions on the set of overrings of a phi-ring
A Badawi, A Jaballah
University of Houston, 2008
162008
Alternative characterizations for the representation of families of sets by fuzzy sets
FB Saidi, A Jaballah
Information Sciences 178 (12), 2639-2647, 2008
142008
Uniqueness in the generalized representation by fuzzy sets
FB Saidi, A Jaballah
Fuzzy sets and systems 159 (16), 2176-2184, 2008
132008
Counting intermediate rings in normal pairs
MB Nasr, A Jaballah
Expositiones Mathematicae 26 (2), 163-175, 2008
132008
Numerical characterizations of some integral domains
A Jaballah
Monatshefte für Mathematik 164 (2), 171-181, 2011
112011
Existence and uniqueness of fuzzy ideals
FB Saidi, A Jaballah
Fuzzy sets and systems 149 (3), 527-541, 2005
112005
Minimal generating systems for fuzzy ideals
A Jaballah, JN Mordeson
Soochow J. Math 21, 183-192, 1995
111995
From fuzzy sets to the decompositions of non-rigid sets
FB Saidi, A Jaballah
Fuzzy sets and systems 158 (16), 1751-1766, 2007
102007
Integral domains whose overrings are discrete valuation rings
A Jaballah
Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Matematica (NS) 1 …, 2016
82016
Graph theoretic characterizations of maximal non-valuation subrings of a field
A Jaballah
Beiträge Zur Algebra Und Geometrie/Contributions to Algebra and Geometry 54 …, 2013
72013
Finite fuzzy topological spaces
M Benoumhani, A Jaballah
Fuzzy Sets and Systems 321, 101-114, 2017
42017
Subrings of Q
A JabALLAH
Journal of Science and Technology 2, 1997
41997
Monomiale Ideale und mengentheoretische vollständige Durchschnitte
A Jaballah
Archiv der Mathematik 51 (4), 308-312, 1988
41988
The system can't perform the operation now. Try again later.
Articles 1–20